MathSciNet Relay Station
MathSciNet bibliographic data
MR2589962 11R18 (11R29)
Morisawa, Takayuki A class number problem in the cyclotomic ${\bf Z}_3$-extension of ${\bf Q}$. Tokyo J. Math. 32 (2009), no. 2, 549–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement